International Journal of Difference Equations (IJDE)


Volume 16, Number 1  (2021)





An Inverse Problems for Nonlinear Evolution Equations: Criteria of Existence of an Invariant Polylinear Controller for a Second-Order Differential System in a Hilbert Space
pp. 1-10
V.A. Rusanov, A.V. Daneev, A.V. Lakeyev and Yu.É. Linke


Laplace Transform of Discriminant for Functions of Second Variable and its Generalized Form
pp. 11-17
Hwajoon Kim


A Nonlocal (Two-point with Parameters) Boundary Value Problem of Differential Inclusion
pp. 19-34
A.M.A.EL-Sayed, W.G.EL-Sayed and Somyya S.Amrajaa

Control of Ball-Plate System with Observer-Based State-Feedback and Geometric Considerations
pp. 35-46
Khalid Lefrouni, Younes Moubachir and Saoudi Taibi

Results on the Existence of Solutions of Sobolev-Type Volterra-Fredholm Integro-Differential Equations
pp 47-57
Yogita M. Ahire, Nedal M. Mohammed and Ahmed A. Hamoud


A Comparative Study of Approximate Solution of Fifth-order Boundary-value Problems by Applying HaarWavelets Technique and Galerkin Method with Quartic B-splines
pp. 59-79
Kailash Yadav

Subclasses of Univalent Functions Involving Modified Sigmoid Function
pp. 73-85
Olubunmi A. Fadipe-Joseph, M. O. Oluwayemi and E. O. Titiloye

Enhanced Cuckoo Intelligence Search Algorithm
pp. 87-97
Ibukun Isaac Aina, Olumuyiwa James Peter, Abayomi Ayotunde Ayoade, Festus Abiodun Oguntolu and Matthew Olanrewaju Oluwayemi









 All rights are reserved with Research India Publications                             Home  Journals  Contact